# SDR SWAA2022020799311

- Difficulty date: December 13, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 33,247 hours, 15,920 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING REAR SPAR WIGGLE PLATE JUST INBD OF #6 FLAP TRANSMISSION IS CRACKED AT A FASTNER . / REMOVED AND REPLACED WIGGLE PLATE PER SRM 51-40-02.
